Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 52, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 19, 2022, 11:07 PM EDT for 4 counties in Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2022, 11:07 PM EDT (03:07 UTC)
- Expired
- May 19, 2022, 11:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 65 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 8:02 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 555 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
798
WUUS53 KIND 200307
SVRIND
INC027-055-083-101-200345-
/O.NEW.KIND.SV.W.0052.220520T0307Z-220520T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1107 PM EDT Thu May 19 2022
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Knox County in southwestern Indiana...
Martin County in southwestern Indiana...
Greene County in southwestern Indiana...
Daviess County in southwestern Indiana...
* Until 1145 PM EDT.
* At 1106 PM EDT, severe thunderstorms were located along a line
extending from near Vincennes to 8 miles west of Washington to
Petersburg, moving northeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Washington, Bicknell and Glendale Fishery around 1115 PM EDT.
Montgomery, Edwardsport, Alfordsville and Freelandville around
1120 PM EDT.
Loogootee, Plainville, Sandborn and Cannelburg around 1125 PM EDT.
Other locations in the path of these severe thunderstorms include
Elnora, West Boggs Lake, Shoals, Odon, Newberry, Lacy, Burns City,
Crane, Indian Springs and Owensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3851 8700 3850 8706 3854 8711 3852 8715
3855 8720 3851 8730 3854 8735 3852 8738
3858 8742 3866 8760 3869 8753 3875 8750
3890 8732 3891 8724 3897 8724 3906 8713
3910 8669 3855 8668 3851 8693 3849 8695
TIME...MOT...LOC 0306Z 245DEG 55KT 3868 8747 3862 8733 3850 8726
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BRB3 follow-up statements
437
WWUS53 KIND 200327
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1127 PM EDT Thu May 19 2022
INC027-055-083-101-200345-
/O.CON.KIND.SV.W.0052.000000T0000Z-220520T0345Z/
Knox IN-Martin IN-Greene IN-Daviess IN-
1127 PM EDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHEASTERN KNOX...MARTIN...GREENE AND DAVIESS COUNTIES...
At 1126 PM EDT, severe thunderstorms were located along a line
extending from 14 miles south of Linton to 11 miles north of
Washington to 9 miles west of Shoals, moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Elnora, West Boggs Lake, Odon, Linton, Lyons, Newberry, Crane,
Burns City, Indian Springs, Bloomfield, Switz City, Owensburg and
Solsberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3854 8719 3865 8724 3863 8733 3873 8751
3879 8745 3890 8732 3891 8724 3897 8724
3906 8713 3910 8669 3855 8668 3851 8693
3849 8695 3851 8700 3850 8706 3854 8711
3852 8715
TIME...MOT...LOC 0326Z 217DEG 46KT 3883 8722 3882 8713 3869 8697
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BRB849
WWUS53 KIND 200335
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1135 PM EDT Thu May 19 2022
INC027-055-083-101-200345-
/O.CON.KIND.SV.W.0052.000000T0000Z-220520T0345Z/
Knox IN-Martin IN-Greene IN-Daviess IN-
1135 PM EDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHEASTERN KNOX...MARTIN...GREENE AND NORTHEASTERN DAVIESS
COUNTIES...
At 1135 PM EDT, severe thunderstorms were located along a line
extending from 9 miles south of Bloomfield to near Shoals, moving
east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Linton, Bloomfield, Shoals, Bicknell, Loogootee, Odon, Lyons, Elnora,
Plainville, Sandborn, Edwardsport, Switz City, Newberry, Crane,
Cannelburg, West Boggs Lake, Indian Springs, Freelandville, Burns
City and Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3849 8695 3858 8694 3869 8705 3880 8742
3890 8732 3891 8724 3897 8724 3906 8713
3910 8669 3855 8668 3851 8693
TIME...MOT...LOC 0335Z 249DEG 57KT 3889 8700 3880 8688 3859 8681
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRB499
WWUS53 KIND 200345
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1145 PM EDT Thu May 19 2022
INC027-055-083-101-200354-
/O.EXP.KIND.SV.W.0052.000000T0000Z-220520T0345Z/
Knox IN-Martin IN-Greene IN-Daviess IN-
1145 PM EDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX...MARTIN...
GREENE AND NORTHEASTERN DAVIESS COUNTIES WILL EXPIRE AT 1145 PM
EDT...
The storms which prompted the warning have weakened below severe
limits. Strong winds gusts up to around 50 mph are still possible.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
south central and southwestern Indiana.
LAT...LON 3849 8695 3858 8694 3869 8705 3880 8742
3890 8732 3891 8724 3897 8724 3906 8713
3910 8669 3855 8668 3851 8693
TIME...MOT...LOC 0344Z 245DEG 55KT 3894 8686 3885 8674 3864 8667
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 9:38 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 19, 9:38 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 938 PM EDT Thu May 19 2022 .Forecast Update... Issued at 836 PM EDT Thu May 19 2022 H20 Vapor imagery was showing the MCV moving northeast and around Effingham, Illinois at 8 PM EDT. Convection was already moving back into east central Illinois and with the convection moving into better low level shear, there is some concern this could become supercellular and so much so that a new severe thunderstorm watch has been issues that will run through 2 AM. Large hail will be the main concern over most of central Indiana with the warm front to the southwest across western Kentucky resulting in mostly elevated hail producers this evening. However, southwestern counties will have a better chance of getting into the warm sector as the front lifts slowly northeast. Also, areas near and south of Interstate 70 have now been placed in a slight risk of excessive rainfall for Day, and some areas have already received over 2 inches. So, there is concern for flooding there. && .Short Term...(This evening through Friday night) Issued at 302 PM EDT Thu May 19 2022 Highlights... * Severe weather possible this afternoon into tonight * Damaging winds, large hail, and isolated tornadoes are possible * Windy and hot on Friday Severe weather is possible this afternoon into tonight as an MCV approaches the area. Radar shows that convection has fired up over Southwest Indiana and is moving NE. These storms will move into far SW counties over the next hour. A warm front is currently draped across Central Indiana with the southern half of the CWA in the warm sector. Moisture advection within the warm sector has increased dewpoints into the mid and upper 60s. High dewpoints along with daytime heating have resulted in moderate to strong instability across southern counties. An upper wave over Illinois along with the approaching MCV will provide the main forcing for storms with the warm front providing subtle forcing and enhanced directional shear. Moderate to high instability, adequate low level wind shear, and overall forcing may produce strong to severe thunderstorms this afternoon into tonight. The primary threats are damaging winds and large hail, but isolated tornadoes are possible. Storms are expected to weaken overnight as instability decreases with the loss of daytime heating. Southerly flow and low level moisture will limit overnight cooling with lows in the upper 60s to near 70 degrees. Friday and Friday night... A strong LLJ will help advect warm moist air into the area. Partly cloudy skies through the day will allow for sunshine and daytime mixing. With this expected mixing, surface wind gusts could reach 40 mph at times. Model guidance is in good agreement that strong wind gusts are possible tomorrow, especially over northwestern counties. A cold front will slowly begin to approach Central Indiana late Friday night with a low chance for showers and thunderstorms across mainly NW counties. Confidence is low in any precipitation for Friday night as guidance continues to trend slower with the approaching cold front. Temperatures will reach the middle to upper 80s. Indy's record high for Friday is 90 degrees, last reached in 1977. Southerly flow and low level moisture will keep overnight temperatures above average with lows near 70 degrees. && .Long Term...(Saturday through Thursday) Issued at 302 PM EDT Thu May 19 2022 * Active weather expected this period. * Rain chances Saturday afternoon and night * More Rain chances on Tuesday afternoon through Thursday Saturday and Saturday Night... Models show SW flow in place aloft across Indiana ahead of a broader...deeper trough in place over the northern plains. A surface frontal boundary will be in place across NW Indiana allowing Central Indiana to reside within the warm sector for the day. Forecast soundings show favorable conditions for convection with attainable convective temperatures and sufficient CAPE. Saturday should not be a washout...but thunderstorm chances will be increasing as the day progresses. By Saturday Night...models show the cold front sagging southward across Central Indiana. Thus will trend toward high pops on Saturday afternoon and evening as daytime heating initially starts the storm chances...followed by additional development due to the arrival and passage of the expected cold front. Sunday Through Tuesday Morning... Models show the cold front departing on Sunday morning as subsidence and drying take place in the wake of the system. Aloft...weak mid level ridging and strong surface high pressure are noted to be pushing from the plains...across Indiana to the eastern Great Lakes and Quebec by Tuesday Morning. Forecast soundings continue to suggest a dry column through the period with mainly northerly or northeasterly surface flow. Thus will trend toward a dry forecast here with below normal high temperatures in the upper 60s and lower 70s. Tuesday afternoon through Thursday... Rain chances will return during this period. Models suggest a deep upper trough pushing out of the Rockies...providing SW flow aloft over Central Indiana on Tuesday afternoon. By Wednesday and Thursday...this upper trough is expected to push to the southern plains while continuing to eject weak upper forcing across the Ohio Valley within the SW flow aloft. Meanwhile a surface frontal boundary is depicted across Central Indiana and a weak surface low is suggested to push across the front on Wednesday into Thursday. Finally during this time...forecast soundings show a saturated column...mainly on Wednesday and Thursday as the best forcing passes. Pwats at that time are suggested to be near 1.80. Thus will have highest pops on those days. && .Aviation...(00Z TAF Issuance) Issued at 732 PM EDT Thu May 19 2022 IMPACTS: - Thunderstorms will result in MVFR and possibly worse flying conditions at times through 08z. Then, conditions will improve to VFR. - Winds 180-210 degrees with gusts to 30 knots away from thunderstorms Friday after 16z and in thunderstorms through 08z tonight. - Non-convective LLWS 09z-16z DISCUSSION: MCV will move across the terminals tonight and bring in strong to severe thunderstorms with gusty winds and hail possible. Non-convective low level wind shear and gusty winds away from thunderstorms possible after that. && .Hydrology... With heavy rain falling earlier over parts of south central Indiana, earlier this evening, to the tune of radar estimated 2 inches, the MCV moving towards central Indiana, precipitable water near 2 inches, instability axis with surface based CAPE to 3500 J/KG or higher and a boundary over southwestern Indiana, went ahead with a Flash Flood Watch through 8 AM for areas near and south of Interstate 70. This is also within the WPC Day1 Slight Risk for Excessive Rainfall. Heaviest rain will be late this evening and overnight. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT Friday for INZ051>057-060>065-067>072. && Update...MK Short Term...Melo Long Term...Puma Aviation...MK Hydrology...MK
Hazardous weather outlook, May 19, 10:01 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 1001 PM EDT Thu May 19 2022 INZ021-028>031-035>042-046>049-210215- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Hendricks-Marion-Hancock- Henry- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, and New Castle 1001 PM EDT Thu May 19 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Scattered thunderstorms are possible overnight. Lightning remains a potential hazard with any thunderstorm. Heavy rain is possible at times. Any prolonged heavy rain could lead to a flooding threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are expected at times from Friday night through Saturday night. A few storms could be strong to severe. Damaging winds and large hail would be the main threats. Winds gusts up to 40 mph are possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but spotters should keep an eye on the forecast for later developments. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ043>045-051>055-060>065-067>072-210215- Vermillion-Parke-Putnam-Vigo-Clay-Owen-Morgan-Johnson-Sullivan- Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 1001 PM EDT Thu May 19 2022 ...Severe Thunderstorm Watch until 2AM... ...Flood Watch until 8AM... This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Scattered thunderstorms are possible tonight. Some storms may be strong to severe. Damaging winds and large hail are the primary threats with isolated tornadoes possible. Heavy rain fell this afternoon and more heavy rain is possible overnight. Flooding is likely within prolonged periods of heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are expected at times from Friday night through Saturday night. A few storms could be strong to severe. Damaging winds and large hail would be the main threats. Winds gusts up to 40 mph are possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but spotters should keep an eye on the forecast for later developments. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ056-057-210215- Shelby-Rush- Including the cities of Shelbyville and Rushville 1001 PM EDT Thu May 19 2022 ...Flood Watch until 8AM... This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Scattered thunderstorms are possible overnight. Lightning remains a potential hazard with any thunderstorm. Heavy rain fell this afternoon and more heavy rain is possible overnight. Flooding is likely within prolonged periods of heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are expected at times from Friday night through Saturday night. A few storms could be strong to severe. Damaging winds and large hail would be the main threats. Winds gusts up to 40 mph are possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but spotters should keep an eye on the forecast for later developments. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, May 19, 6:50 PM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 NNE WASHINGTON 38.68N 87.17W
05/19/2022 M1.25 INCH DAVIESS IN BROADCAST MEDIA
1.27 INCH HAIL FOUND ALONG THE ROAD AFTER A
BIT OF MELTING.
&&
CMLocal storm report, May 19, 7:25 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 1 ENE WEST BOGGS LAKE 38.73N 86.92W
05/19/2022 E2.00 INCH MARTIN IN PUBLIC
&&
G.M.Local storm report, May 19, 7:34 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL MITCHELL 38.73N 86.47W
05/19/2022 E1.75 INCH LAWRENCE IN PUBLIC
&&
G.M.Local storm report, May 19, 7:44 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 1 E WEST BOGGS LAKE 38.73N 86.91W
05/19/2022 E2.75 INCH MARTIN IN PUBLIC
&&
G.M.Local storm report, May 19, 8:54 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
854 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL MITCHELL 38.73N 86.47W
05/19/2022 E2.00 INCH LAWRENCE IN BROADCAST MEDIA
PICTURE RECEIVED VIA SOCIAL MEDIA OF 2 INCH
HAIL. TIME ESTIMATED FROM RADAR.
&&
G.M.Special weather statement, May 19, 10:15 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1015 PM EDT Thu May 19 2022
INZ060-067-200245-
Knox IN-Sullivan IN-
1015 PM EDT Thu May 19 2022
...Strong thunderstorms will impact portions of Sullivan and north
central Knox Counties through 1045 PM EDT...
At 1014 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Palestine to Russellville. Movement was
northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Sullivan around 1025 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
southwestern and west central Indiana.
&&
LAT...LON 3926 8748 3926 8725 3891 8724 3873 8750
3877 8750 3877 8751 3878 8749 3882 8753
3885 8753 3886 8755 3890 8754 3889 8754
3890 8752 3896 8751 3899 8758 3899 8756
3900 8758 3906 8757 3909 8762
TIME...MOT...LOC 0214Z 217DEG 49KT 3902 8760 3884 8751
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BRBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:58 PM EDT | Flood Watch | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 13 more | 11 hr |
| May 19, 10:15 PM EDT | Special Weather Statement | IND | Sullivan | 30 min |
| May 19, 10:21 PM EDT | Severe Thunderstorm Warning | IND | Knox, Sullivan | 24 min |
| May 19, 10:36 PM EDT | Severe Thunderstorm Warning | IND | Knox | 39 min |
| May 19, 10:38 PM EDT | Tornado Warning | IND | Knox | 37 min |
| May 19, 11:31 PM EDT | Special Weather Statement | IND | Boone, Hendricks, Morgan | 29 min |
| May 19, 11:46 PM EDT | Special Weather Statement | IND | Daviess, Greene, Lawrence, Martin | 29 min |
| May 19, 11:49 PM EDT | Special Weather Statement | IND | Knox | 26 min |
| May 20, 12:05 AM EDT | Special Weather Statement | IND | Boone, Hamilton, Marion, Tipton | 25 min |
| May 20, 12:19 AM EDT | Special Weather Statement | IND | Lawrence | 26 min |
| May 20, 12:36 AM EDT | Special Weather Statement | IND | Bartholomew | 24 min |
| May 20, 12:37 AM EDT | Special Weather Statement | IND | Jackson | 38 min |
| May 20, 1:00 AM EDT | Areal Flood Advisory | IND | Greene | 3 hr |
| May 20, 1:05 AM EDT | Special Weather Statement | IND | Daviess | 25 min |
| May 20, 1:27 AM EDT | Special Weather Statement | IND | Jennings | 33 min |
| May 20, 1:40 AM EDT | Special Weather Statement | IND | Greene | 35 min |
| May 20, 1:45 AM EDT | Special Weather Statement | IND | Martin | 30 min |
| May 20, 1:52 AM EDT | Areal Flood Advisory | IND | Hamilton, Marion | 113 min |
| May 20, 1:59 AM EDT | Areal Flood Advisory | IND | Lawrence, Martin | 3 hr |
| May 20, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 31 min |
| May 20, 2:42 AM EDT | Special Weather Statement | IND | Jennings | 18 min |
| May 20, 5:10 AM EDT | Areal Flood Advisory | IND | Lawrence, Martin, Monroe | 6 hr |
| May 20, 9:08 AM EDT | Areal Flood Advisory | IND | Jackson, Jennings | 7 hr |
| May 20, 11:38 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 4 days |
| May 20, 11:38 AM EDT | River Flood Warning | IND | Gibson, Knox | 5 days |
| May 20, 7:47 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 4 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.